# SDR DALA2016062404897

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRAP REPAIR ON LOWER DOOR JAMB BETWEEN STA Y=1193 TO Y=1212 AT AFT CARGO DOOR JAMB C3.  STRAP WAS REPLACED IAW SRM 53-05, FIG 123, SHEET 3, -9.
